American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] John B. Friedlander and Igor E. Shparlinski. Enumeration of certain varieties over a finite field. Proc. Amer. Math. Soc. 142 (2014) 2615-2623.
Abstract, references, and article information
View Article: PDF

[2] Armand Brumer and Kenneth Kramer. Paramodular abelian varieties of odd conductor. Trans. Amer. Math. Soc. 366 (2014) 2463-2516.
Abstract, references, and article information
View Article: PDF

[3] Jan Steffen Müller. Computing canonical heights using arithmetic intersection theory. Math. Comp. 83 (2014) 311-336.
Abstract, references, and article information
View Article: PDF

[4] Haruzo Hida. Local indecomposability of Tate modules of non-CM abelian varieties with real multiplication. J. Amer. Math. Soc. 26 (2013) 853-877.
Abstract, references, and article information
View Article: PDF

[5] Haruzo Hida. A finiteness property of abelian varieties with potentially ordinary good reduction. J. Amer. Math. Soc. 25 (2012) 813-826.
Abstract, references, and article information
View Article: PDF

[6] Armand Brumer and Kenneth Kramer. Arithmetic of division fields. Proc. Amer. Math. Soc. 140 (2012) 2981-2995.
Abstract, references, and article information
View Article: PDF

[7] Yuri G. Zarhin. Hodge classes on certain hyperelliptic prymians. Contemporary Mathematics 574 (2012) 171-183.
Book volume table of contents
View Article: PDF

[8] Safia Haloui and Vijaykumar Singh. The characteristic polynomials of abelian varieties of dimension 4 over finite fields. Contemporary Mathematics 574 (2012) 59-68.
Book volume table of contents
View Article: PDF

[9] Lars Halvard Halle and Johannes Nicaise. Motivic zeta functions for degenerations of abelian varieties and Calabi-Yau varieties. Contemporary Mathematics 566 (2012) 233-259.
Book volume table of contents
View Article: PDF

[10] Bjorn Poonen and Eric Rains. Random maximal isotropic subspaces and Selmer groups. J. Amer. Math. Soc. 25 (2012) 245-269. MR 2833483.
Abstract, references, and article information
View Article: PDF

[11] M. Ram Murty and Kaneenika Sinha. Factoring newparts of Jacobians of certain modular curves. Proc. Amer. Math. Soc. 138 (2010) 3481-3494. MR 2661548.
Abstract, references, and article information
View Article: PDF

[12] Dragos Ghioca. The isotrivial case in the Mordell-Lang Theorem. Trans. Amer. Math. Soc. 360 (2008) 3839-3856. MR 2386248.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] M. V. Bondarko. Classification of finite commutative group schemes over complete discrete valuation rings; the tangent space and semistable reduction of Abelian varieties. St. Petersburg Math. J. 18 (2007) 737-755. MR 2301041.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Maria Sabitova. Root numbers of abelian varieties. Trans. Amer. Math. Soc. 359 (2007) 4259-4284. MR 2309184.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Tetsushi Ito. On the Manin-Mumford conjecture for abelian varieties with a prime of supersingular reduction. Proc. Amer. Math. Soc. 134 (2006) 2857-2860. MR 2231608.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Hui June Zhu. Hyperelliptic curves over $\mathbb{F}_2$ of every $2$-rank without extra automorphisms. Proc. Amer. Math. Soc. 134 (2006) 323-331. MR 2175998.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Yoshihiro Ochi. A note on Selmer groups of abelian varieties over the trivializing extensions. Proc. Amer. Math. Soc. 134 (2006) 31-37. MR 2170540.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Nils Bruin and E. Victor Flynn. Towers of 2-covers of hyperelliptic curves. Trans. Amer. Math. Soc. 357 (2005) 4329-4347. MR 2156713.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Amod Agashe and William Stein; with an Appendix by J. Cremona and B. Mazur. Visible evidence for the Birch and Swinnerton-Dyer conjecture for modular abelian varieties of analytic rank zero. Math. Comp. 74 (2005) 455-484. MR 2085902.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Pavlos Tzermias. Low-degree points on Hurwitz-Klein curves. Trans. Amer. Math. Soc. 356 (2004) 939-951. MR 1984462.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Enrique González-Jiménez and Josep González. Modular curves of genus 2. Math. Comp. 72 (2003) 397-418. MR 1933828.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] E. Victor Flynn, Franck Leprévost, Edward F. Schaefer, William A. Stein, Michael Stoll and Joseph L. Wetherell. Empirical evidence for the Birch and Swinnerton-Dyer conjectures for modular Jacobians of genus 2 curves. Math. Comp. 70 (2001) 1675-1697. MR 1836926.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Jean-Louis Colliot-Thélène and Bjorn Poonen. Algebraic families of nonzero elements of Shafarevich-Tate groups. J. Amer. Math. Soc. 13 (2000) 83-99. MR 1697093.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] E. A. Coutsias and N. D. Kazarinoff. The approximate functional formula for the theta function and Diophantine Gauss sums. Trans. Amer. Math. Soc. 350 (1998) 615-641. MR 1443869.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] N. I. Shepherd-Barron and R. Taylor. Mod 2 and mod 5 icosahedral representations. J. Amer. Math. Soc. 10 (1997) 283-298. MR 1415322.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Ehud Hrushovski. The Mordell-Lang conjecture for function fields. J. Amer. Math. Soc. 9 (1996) 667-690. MR 1333294.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Everett W. Howe. Principally polarized ordinary abelian varieties over finite fields . Trans. Amer. Math. Soc. 347 (1995) 2361-2401. MR 1297531.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] E. V. Flynn. An explicit theory of heights . Trans. Amer. Math. Soc. 347 (1995) 3003-3015. MR 1297525.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] David Grant. Integer points on curves of genus two and their Jacobians . Trans. Amer. Math. Soc. 344 (1994) 79-100. MR 1184116.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Daniel M. Gordon and David Grant. Computing the Mordell-Weil rank of Jacobians of curves of genus two . Trans. Amer. Math. Soc. 337 (1993) 807-824. MR 1094558.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2